Vomiting After Consumption Of Cough And Cold Medicines?

Illustration of Vomiting After Consumption Of Cough And Cold Medicines?
Illustration: Vomiting After Consumption Of Cough And Cold Medicines? img.imageboss.me

Good morning I take medicine but after that I vomit?

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


What medicine do you take? Did you buy the drug freely at the pharmacy or based on the prescription by your treating doctor?


Each drug has its own uses and risks of side effects. Vomiting is one of the common side effects found in drug use. We recommend that you immediately consult a doctor so that evaluation and treatment can be needed as appropriate. The doctor can also assess the disease you are experiencing so that you can adjust the type / dose of the drug.


As a suggestion, for the time being to your doctor, you should avoid using drugs that are thought to trigger vomiting symptoms so as not to aggravate complaints. You should also drink enough water and eat a balanced nutritious food. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Itching In Certain Parts If The Weather Is Cold?

Itching In Certain Parts If The Weather Is Cold?

(1 year ago)

Hay, I am 19 years old, I often experience itching but only in certain parts such as my elbows and knees, and sometimes it is accompanied by itching and swelling in my mouth. is th...

The Best Treatment For People With OCD?

The Best Treatment For People With OCD?

(9 months ago)

Hello, my name is Keke, I am 22 years old, I have experienced anxiety since I was 19 years old, at first I did not feel anything about myself, such as teenagers usually hangout, et...

A Delivery Other Than A C-section When The Baby Is Supine And Enters The Hip?

A Delivery Other Than A C-section When The Baby Is Supine And Enters The Hip?

(9 months ago)

I want to ask, I am already pregnant with the 3rd child at 40 weeks and it turns out that the baby is on her back and has entered the hip....

Leave a Reply

Your email address will not be published. Required fields are marked *